# SDR RRXA001748

- Difficulty date: April 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,834 hours, 27,587 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5804018504
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A CRACK ON THE INBD DRAG ANGLE ON FOR NR 3 PYLON 1 INCH AFT WING SPAR AT XRS 198, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW DRAG ANGLE IAW DC-8 SRM 51-1-20.
